Free Access
Volume 18, 2014
Page(s) 441 - 467
Published online 08 October 2014
  1. I. Ben-Ari and R.G. Pinsky, Ergodic behavior of diffusions with random jumps from the boundary. Stoch. Proc. Appl. 119 (2009) 864–881. [CrossRef] [Google Scholar]
  2. M. Bieniek, K. Burdzy and S. Finch, Non-extinction of a Fleming−Viot particle model. Probab. Theory Relat. Fields (2011) 1–40. [Google Scholar]
  3. M. Bieniek, K. Burdzy and S. Pal, Extinction of Fleming-Viot-type particle systems with strong drift. Electron. J. Probab. 17 (2012) 1–15. [CrossRef] [MathSciNet] [Google Scholar]
  4. K. Burdzy, R. Holyst, D. Ingerman and P. March, Configurational transition in a fleming-viot-type model and probabilistic interpretation of laplacian eigenfunctions. J. Phys. A 29 (1996) 2633–2642. [CrossRef] [Google Scholar]
  5. K. Burdzy, R. Holyst and P. March, A Fleming−Viot particle representation of the Dirichlet Laplacian. Commun. Math. Phys. 214 (200) 679–703. [Google Scholar]
  6. P. Del Moral and L. Miclo, Particle approximations of Lyapunov exponents connected to Schrödinger operators and Feynman-Kac semigroups. ESAIM: PS 7 (2003) 171–208. [CrossRef] [EDP Sciences] [Google Scholar]
  7. F. Delarue, Hitting time of a corner for a reflected diffusion in the square. Ann. Inst. Henri Poincaré Probab. Stat. 44 (2008) 946–961. [CrossRef] [MathSciNet] [Google Scholar]
  8. M.C. Delfour and J.-P. Zolésio, Shapes and geometries, Analysis, differential calculus, and optimization. Vol. 4, Advances in Design and Control. Society for Industrial and Applied Mathematics (SIAM), Philadelphia, PA (2001). [Google Scholar]
  9. P.A. Ferrari and N. Marić, Quasi stationary distributions and Fleming−Viot processes in countable spaces. Electron. J. Probab. 12 (2007) 684–702. [CrossRef] [MathSciNet] [Google Scholar]
  10. A. Friedman, Nonattainability of a set by a diffusion process. Trans. Amer. Math. Soc. 197 (1974) 245–271. [CrossRef] [MathSciNet] [Google Scholar]
  11. I. Grigorescu and M. Kang, Hydrodynamic limit for a Fleming−Viot type system. Stoch. Proc. Appl. 110 (2004) 111–143. [CrossRef] [Google Scholar]
  12. I. Grigorescu and M. Kang, Ergodic properties of multidimensional Brownian motion with rebirth. Electron. J. Probab. 12 (2007) 1299–1322. [CrossRef] [MathSciNet] [Google Scholar]
  13. I. Grigorescu and M. Kang, Immortal particle for a catalytic branching process. Probab. Theory Relat. Fields (2011) 1–29. [Google Scholar]
  14. M. Kolb and D. Steinsaltz, Quasilimiting behavior for one-dimensional diffusions with killing. Ann. Probab. 40 (2012) 162–212. [CrossRef] [Google Scholar]
  15. M. Kolb and A. Wübker, On the Spectral Gap of Brownian Motion with Jump Boundary. Electron. J. Probab. 16 1214–1237. [Google Scholar]
  16. M. Kolb and A. Wübker, Spectral Analysis of Diffusions with Jump Boundary. J. Funct. Anal. 261 1992–2012. [Google Scholar]
  17. A. Lambert, Quasi-stationary distributions and the continuous-state branching process conditioned to be never extinct. Electron. J. Probab. 12 (2007) 420–446. [CrossRef] [MathSciNet] [Google Scholar]
  18. J.-U. Löbus, A stationary Fleming−Viot type Brownian particle system. Math. Z. 263 (2009) 541–581. [CrossRef] [MathSciNet] [Google Scholar]
  19. S. Méléard and D. Villemonais, Quasi-stationary distributions and population processes. Probab. Surveys 9 (2012) 340–410. [CrossRef] [MathSciNet] [Google Scholar]
  20. P. Pollett, Quasi-stationary distributions: a bibliography.˜pkp/papers/qsds/qsds.pdf [Google Scholar]
  21. S. Ramasubramanian, Hitting of submanifolds by diffusions. Probab. Theory Relat. Fields 78 (1988) 149–163. [CrossRef] [Google Scholar]
  22. D. Revuz and M. Yor, Continuous martingales and Brownian motion, vol. 293, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences]. Springer-Verlag, Berlin, 3rd edition (1999). [Google Scholar]
  23. M. Rousset, On the control of an interacting particle estimation of Schrödinger ground states. SIAM J. Math. Anal. 38 (2006) 824–844. [CrossRef] [MathSciNet] [Google Scholar]
  24. D. Villemonais, Interacting particle systems and Yaglom limit approximation of diffusions with unbounded drift. Electron. J. Probab. 16 (2011) 1663–1692. [CrossRef] [MathSciNet] [Google Scholar]
  25. W. Zhen and X. Hua, Multi-dimensional reflected backward stochastic differential equations and the comparison theorem. Acta Math. Sci. 30 (2010) 1819–1836. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.